# SDR P5CA2020021300029

- Difficulty date: February 6, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 74,507 hours, 12,365 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT - SKIN, V. STAB LEFT UPPER RUDDER EXTERNAL SURFACE SKIN DENT AT RUD STA 282.( CUT OUT THE DAMAGED MATERIAL AND CLEAN. MEASURE THE DAMAGED AREA (L = 1.5", W = 0.7", D =3, PLIES. 52.5" FROM AFT EDGE. 22.5" FROM UPPER EDGE AT RUD STA 282) BOND THE REPAIR PLIES USE PREPREG LAYUP WITH FILM ADHESIVE. CURE AT 260 DEGREES F FOR 130 MINUTES AND MAINTAIN A MINIMUM PRESSURE AT 22 IN/HG IAW B747-400 SRM 55-40-01-2R-0. REFER TO SRM 51-70-07-0G-0 REV. 87. CONDITION CHECK WAS SATISFACTORY. )
